| Model Number |
2653 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the sensor repeatedly has signal breaks.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.The sensor passed visual inspection, no physical damage was observed.The device failed continuity testing due to a broken wire at the emitter solder joint assembly.The sensor failed functional testing with a lab monitor and cable and a "replace sensor' error message was displayed.The sensor led does not illuminate.
Event or Problem Description